# SDR AUS20010916

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: AHA1490
- Condition: Failed
- Location: Mlg
- Part time: 17,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 MAIN WHEEL INNER BEARING DISINTEGRATED CAUSING THE INNER RACE TO FUSE TO THE AXLE.
